# SDR SIMA2424

- Difficulty date: August 29, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 340B283
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 192411A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4957 - FLOOR PROXIMITY EMERGENCY LIGHT AT SEAT 8A INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED FUSE FOR DEFECTIVE FLOOR PROXIMITY LIGHT AT SEAT 8A.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
